Tramadol-related psychosis in a patient with bipolar i disorder

研究成果: 雜誌貢獻文章

7 引文 斯高帕斯(Scopus)

摘要

Introduction Tramadol hydrochloride (HCl) is a centrally acting synthetic opioid analgesic. Psychotic symptoms are relatively rare in reported adverse events. Here, we report a patient who presented with tramadol-related psychotic symptoms. Case A 59-year-old female had underlying bipolar I disorder and received lithium treatment with stable affective status. 1 month before hospitalisation, she had been taking tramadol HCl/acetaminophen for joint pain. She then developed obvious persecutory delusion. However, her clinical picture did not meet the criteria of any mood episode. After treatment of risperidone in addition to lithium, she was discharged without any psychotic symptom. She remained euthymic without any psychotic symptom on monotherapy of lithium (300 mg) three tablets once daily. Conclusions Tramadol HCl is commonly prescribed in clinical practice and psychotic symptoms related to it are uncommon. We should be careful about the rare but important adverse events while prescribing tramadol HCl.
原文英語
頁(從 - 到)126-128
頁數3
期刊Acta Neuropsychiatrica
27
發行號2
DOIs
出版狀態已發佈 - 2015

ASJC Scopus subject areas

  • Psychiatry and Mental health
  • Biological Psychiatry

指紋 深入研究「Tramadol-related psychosis in a patient with bipolar i disorder」主題。共同形成了獨特的指紋。

  • 引用此